Indian Journal of Urology Users online:485  
IJU
Home Current Issue Ahead of print Editorial Board Archives Symposia Guidelines Subscriptions Login 
Print this page  Email this page Small font sizeDefault font sizeIncrease font size

    Article Cited by others



Management of childood paraganliomas

Lal R, Dave S, Bhatnagar V, Agarwala S, Gupta A K, Singh M K, Mitra D K

Year : 1999| Volume: 15| Issue : 2 | Page no: 123-129

   This article has been cited by
 
1 Massive paraganglioma in an infant
Chaudhary, A. and Wakhlu, A.
Journal of Indian Association of Pediatric Surgeons. 2005; 10(3): 181-182
[Pubmed]  [Google Scholar]

 

Read this article
HEALTHWARE INDIA